Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 67, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 26, 2010, 4:15 PM CDT for Lac qui Parle County, Yellow Medicine County, Minnesota. It was in force for 60 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2010, 4:15 PM CDT (21:15 UTC)
- Expired
- Jun 26, 2010, 5:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Lac qui Parle County, MN, Yellow Medicine County, MN
The radar
The Sioux Falls radar (KFSD), 133 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 4:50 PM CDT | TSTM WND GST 70 | 7 N Hendricks, MN | ROOF OF GRAIN BINS HALF BLOWN OFF BY THUNDERSTORM WIND GUSTS. THUNDERSTORM ALSO PRODUCED PEA SIZED HAIL. |
| Jun 26, 4:50 PM CDT | HAIL 1.25 | 13 W Porter, MN | |
| Jun 26, 5:00 PM CDT | HAIL 0.75 | Canby, MN | SIZE OF DIMES...JUST STARTED. |
| Jun 26, 5:19 PM CDT | TSTM WND DMG | Porter, MN | POWER OUTAGE ACROSS CITY. |
| Jun 26, 5:25 PM CDT | TSTM WND DMG | 4 E Porter, MN | ONE DOZEN 8 INCH DOWN...ACCOMPANIED BY HALF INCH HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:47 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 9.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 408 J/kg
- Mixed-layer CIN
- -334 J/kg
- Mixed-layer LCL
- 1263 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
034
WUUS53 KMPX 262115
SVRMPX
MNC073-173-262215-
/O.NEW.KMPX.SV.W.0067.100626T2115Z-100626T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
415 PM CDT SAT JUN 26 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LAC QUI PARLE COUNTY IN WEST CENTRAL MINNESOTA...
WESTERN YELLOW MEDICINE COUNTY IN WEST CENTRAL MINNESOTA...
* UNTIL 515 PM CDT
* AT 412 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 25 MILES WEST OF
BURR...OR ABOUT 37 MILES SOUTHWEST OF MADISON...AND MOVING
NORTHEAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE...
BURR...
CANBY...
ST LEO...
PROVIDENCE...
SPRING CREEK...
PORTER...
DAWSON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS
ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER LINES.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHWESTERN MINNESOTA.
&&
LAT...LON 4476 9646 4488 9647 4504 9601 4467 9582
4462 9625 4462 9645 4463 9646 4476 9647
TIME...MOT...LOC 2115Z 247DEG 36KT 4468 9674
WIND...HAIL 60MPH 1.75IN
$$2 follow-up statements
539
WWUS53 KMPX 262154
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
454 PM CDT SAT JUN 26 2010
MNC073-173-262215-
/O.CON.KMPX.SV.W.0067.000000T0000Z-100626T2215Z/
LAC QUI PARLE MN-YELLOW MEDICINE MN-
454 PM CDT SAT JUN 26 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN YELLOW
MEDICINE AND SOUTHERN LAC QUI PARLE COUNTIES UNTIL 515 PM CDT...
AT 449 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHEAST
OF LAKE COCHRANE RECREATION AREA...OR 27 MILES SOUTH OF MADISON...MOVING
EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
BURR...CANBY...ST LEO...PROVIDENCE...SPRING CREEK...PORTER AND
DAWSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS
ARE ALSO EXPECTED...WHICH CAN UPROOT TREES AND DOWN POWER LINES. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.
&&
LAT...LON 4476 9646 4488 9647 4504 9601 4467 9582
4462 9625 4462 9645 4463 9646 4476 9647
TIME...MOT...LOC 2154Z 248DEG 36KT 4467 9633
WIND...HAIL 60MPH 1.75IN
$$343
WWUS53 KMPX 262215
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
515 PM CDT SAT JUN 26 2010
MNC073-173-262225-
/O.EXP.KMPX.SV.W.0067.000000T0000Z-100626T2215Z/
LAC QUI PARLE MN-YELLOW MEDICINE MN-
515 PM CDT SAT JUN 26 2010
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN YELLOW MEDICINE AND
SOUTHERN LAC QUI PARLE COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM. IN ADDITION ANOTHER SEVERE THUNDERSTORM WARNING
REMAINS IN EFFECT FOR MUCH OF CENTRAL AND EASTERN YELLOW MEDICINE
COUNTY UNTIL 615 PM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.
LAT...LON 4476 9646 4488 9647 4504 9601 4467 9582
4462 9625 4462 9645 4463 9646 4476 9647
TIME...MOT...LOC 2215Z 248DEG 36KT 4475 9605
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:09 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 26, 3:09 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
309 PM CDT SAT JUN 26 2010
.DISCUSSION...
WARM FRONT BECOMING WELL DEFINED VCNTY MN/I BORDER WITH AROUND
5000 J/KG ML CAPE SE SD INTO NW IA. VERY LITTLE CIN OVER THIS AREA
AS WELL. STRONG...MAINLY ELEVATED CELLS CONTINUE TO MOVE TOWARD SW
MN. CURRENT 850-300 /EW AND SLIGHTLY ESE/ THICKNESS FIELD
SUGGESTS THE STRONGEST STORMS INITIALLY MOVING ACROSS SOUTH
CENTRAL MN. MORE UPSCALE DEVELOPMENT QUITE POSSIBLE LATER AS THE
UPPER TROUGH APPROACHES ALONG WITH DEVELOPING LARGE SCALE UPPER
DIV. THE UPPER DIV IS FORECAST TO MAXIMIZE LATER TONIGHT. THE LOW
LEVEL/850 MB MOISTURE TRANSPORT IS FORECAST BY BOTH THE GFS AND
NAM TO DECELERATE OVER SE MN AND CENTRAL WI LATER TONIGHT. THERE
IS SOME UNCERTAINTY ABOUT THE HEAVIER RAIN AXIS DEPENDING ON THE
OUTFLOWS THIS EVENING...BUT GIVEN THAT CORE METRO PROBLEMS AND A
HEAVIER RAIN AXIS THAT OCCURRED INTO WI LAST NIGHT...HAVE EXPANDED
THE FFA A LITTLE FARTHER ENE.
STILL DECENT CONSISTENCY WITH THE TROUGH TO MOVE OUT SUNDAY
MORNING...BUT SOME CHANCE THAT WEAK VORT MAY AID SOME DEVELOPMENT
OF ISOLD CELLS NE AREAS SUNDAY EVENING. THE GFS IS THE MOST
AGGRESSIVE WITH BRINGING A SHORT WAVE INTO THE UPPER RIDGE LATE TIN
THE WEEK. WILL KEEP THINGS DRY UNTIL FRIDAY NIGHT AND
SATURDAY...AND THEN INTRODUCE A CHANCE. IS SUSPECT THAT MUCH OVER
A WEEK OF NO PRECIP IS HARD TO COME BY THIS TIME OF YEAR. THE
RIDGE SEEMS TO BE STRONG ENOUGH ALONG WITH THE SAME DRY SIGNALS
FROM THE NAEFS AND GEFS TO KEEP THE DRY FORECAST INTO FRIDAY.
WE SHOULD GET A COUPLE OF DAYS OF COOLER TEMPS AFTER THIS TROUGH
PASSAGE AND THEN GRAVITATE BACK TO NEAR NORMAL OR SLIGHTLY ABOVE BY
THE END OF THE WEEK.
&&
.AVIATION... /12Z TAF ISSUANCE/
VLIFR CONDITIONS AT KRWF...KAXN...KSTC FORECAST TO BECOME VFR BY
16Z. BKN-OVC MVFR CEILINGS AT KMSP...KRNH AND KEAU ALSO FORECAST
TO SCT BY 16Z. A DEVELOPING WARM FRONT OVER NORTHERN IA WILL LIFT
SLOWLY NORTH LATE THIS AFTERNOON AND EVENING INTO SOUTHERN MN.
WHILE THIS IS OCCURRING...A COLD FRONT WILL BE APPROACHING WESTERN
MN FROM THE DAKOTAS. THE INTERACTION OF THE FRONTAL BOUNDARIES IS
EXPECTED TO BRING WIDESPREAD THUNDERSTORMS TO KRWF AND KAXN TOWARD
27/00Z. THE ACTIVITY WILL SPREAD EASTWARD INTO KMSP BY MID EVENING
AND REACH KEAU DURING THE OVERNIGHT HOURS. SOME OF THE STORMS MAY
BE SEVERE AS WELL AS CONTAIN TORRENTIAL RAINFALL. CONFIDENCE IS
HIGH ON OCCURRENCE BUT LOW ON TIMING. BROAD TEMPO GROUPS FOR TSRA ARE
IN PLAY FOR THE AFOREMENTIONED TIMES. CEILINGS AND VISIBILITIES IN
THE THUNDERSTORMS SHOULD BE LOW MVFR IF NOT IFR. SOME IMPROVEMENT
FOR KAXN AND KRWF LATE IN THE NIGHT IN THE WAKE OF THE COLD FRONT
AS WINDS TURN WNW.
KMSP...VISIBLE IMAGERY SHOWING A RATHER LARGE BREAK IN THE STRATUS
TO THE EAST OF KMSP. CHANHASSEN 12Z ROAB ALSO SHOWING THAT THE
LAYER OVERHEAD IS THIN. CONFIDENCE HIGH THAT THE AIRPORT WILL
BECOME VFR BY 16Z IF NOT SOONER. THUNDERSTORM CHANCES INCREASING
DRAMATICALLY THIS EVENING AS FIRST A WARM FRONT MOVES THROUGH FOLLOWED
BY A COLD FRONT LATE IN THE NIGHT. AS MENTIONED ABOVE...CONFIDENCE
HIGH ON THUNDERSTORM OCCURRENCE TONIGHT BUT TIMING REMAINS IN
QUESTION UNTIL THINGS BEGIN TO DEVELOP THIS AFTERNOON. POTENTIAL
FOR A BOWING LINE OF STORMS MOVING ACROSS THE AIRPORT DURING THE
LATE EVENING HOURS WITH STRONG STRAIGHT LINE WINDS. THIS COULD BE
IN THE 04Z-06Z TIME FRAME. SHOWERS AND MVFR CONDITIONS EARLY
SUNDAY MORNING AS THE COLD FRONT MOVES THROUGH. IMPROVING
CONDITIONS AFTER 27/14Z WITH INCREASING NORTHWEST WINDS. WIND
SPEEDS OF 15 TO 20 KNOTS EXPECTED BY LATE SUNDAY MORNING AND
THROUGH THE AFTERNOON ALONG WITH GUSTS FROM 25 TO 30 KNOTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR BLUE EARTH-BROWN-CARVER-DAKOTA-FARIBAULT-
FREEBORN-GOODHUE-HENNEPIN-LE SUEUR-MARTIN-NICOLLET-RAMSEY-
REDWOOD-RICE-SCOTT-SIBLEY-STEELE-WASECA-WASHINGTON-WATONWAN.
WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-ST. CROIX.
&&
JPR/AJZHazardous weather outlook, Jun 26, 1:46 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 146 PM CDT SAT JUN 26 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 271900- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 146 PM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THE MIDDLE OF THIS AFTERNOON THROUGH TONIGHT ACROSS MOST OF THE OUTLOOK AREA. A MODERATE RISK FOR SEVERE THUNDERSTORMS IS EXPECTED DURING THIS TIME FRAME GENERALLY WEST OF A LINE FROM MADISON TO SPRINGFIELD. A TORNADO WATCH IS IN EFFECT UNTIL 8 PM SOUTH OF A LINE...FROM APPLETON...TO BLOMKEST...TO WATERTOWN...TO NEW PRAGUE TO NORTHFIELD. A WARM FRONT WILL LIE NEAR THE MINNESOTA AND IOWA BORDER BY MID TO LATE THIS AFTERNOON...POTENTIALLY CAUSING ANOTHER ROUND OF LATE AFTERNOON AND EARLY EVENING SEVERE THUNDERSTORMS IN SOUTHWEST AND SOUTH CENTRAL MINNESOTA. THE PRIMARY THREATS FROM ANY OF THESE STORMS THAT DO DEVELOP DURING THAT TIME INCLUDE LARGE HAIL... HEAVY RAIN...AND SOME TORNADOES. ALSO...A COLD FRONT WILL TRACK ACROSS THE DAKOTAS INTO WESTERN MINNESOTA DURING THE EVENING AND INTO CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN LATE TONIGHT. THIS WILL BRING A CHANCE FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA TONIGHT...WITH DAMAGING WINDS AND HEAVY RAIN BEING THE PRIMARY THREATS. IN ADDITION...FLASH FLOODING IS POSSIBLE TONIGHT ACROSS THE OUTLOOK AREA...PRIMARILY IN SOUTH CENTRAL MINNESOTA WHERE A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS WEST CENTRAL WISCONSIN ON SUNDAY. NO SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME. THE RECENT RAINFALL ACROSS THE AREA HAS LED TO RIVER RISES. DEPENDING ON RAINFALL AMOUNTS AND PLACEMENT THROUGH EARLY SUNDAY...THE MINNESOTA RIVER MAY RISE TO NEAR FLOOD STAGE DURING THE COMING WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL DEFINITELY BE NEEDED. AZ
In the hours before
Special weather statement, Jun 26, 3:28 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
328 PM CDT SAT JUN 26 2010
MNZ064-262115-
YELLOW MEDICINE-
328 PM CDT SAT JUN 26 2010
AT 324 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTH OF HENDRICKS. THIS STORM WAS MOVING EAST
NORTHEAST AT 40 MPH.
HAIL UP TO DIME SIZE...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
PORTER.
ST LEO.
SPRING CREEK.
LAT...LON 4478 9583 4463 9576 4462 9645 4463 9646
4467 9647
TIME...MOT...LOC 2027Z 258DEG 36KT 4459 9640The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:09 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Ramsey, Washington | 36 min |
| Jun 25, 7:13 PM CDT | Tornado Warning | MPX | Blue Earth, Le Sueur, Waseca | 62 min |
| Jun 25, 7:17 PM CDT | Tornado Warning | MPX | Goodhue | 43 min |
| Jun 25, 7:29 PM CDT | Areal Flood Advisory | MPX | Blue Earth, Brown, Le Sueur, Nicollet, Rice, Sibley and 2 more | 3 hr |
| Jun 25, 7:30 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Watonwan | 60 min |
| Jun 25, 7:33 PM CDT | Tornado Warning | MPX | Dakota, Goodhue | 27 min |
| Jun 25, 7:37 PM CDT | Tornado Warning | MPX | Blue Earth, Martin, Watonwan | 53 min |
| Jun 25, 7:42 PM CDT | Tornado Warning | MPX | Blue Earth, Faribault, Freeborn, Steele, Waseca | 33 min |
| Jun 25, 8:11 PM CDT | Tornado Warning | MPX | Blue Earth, Faribault, Freeborn, Steele, Waseca | 64 min |
| Jun 25, 8:30 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Martin, Watonwan | 60 min |
| Jun 25, 8:43 PM CDT | Areal Flood Advisory | MPX | Faribault, Martin, Watonwan | 3 hr |
| Jun 26, 4:34 AM CDT | Flash Flood Watch | MPX | Blue Earth, Brown, Carver, Dakota, Faribault, Freeborn and 14 more | 22 hr |
| Jun 26, 3:28 PM CDT | Special Weather Statement | MPX | Yellow Medicine | 47 min |
| Jun 26, 4:43 PM CDT | Areal Flood Advisory | MPX | Chippewa, Lac qui Parle, Renville, Yellow Medicine | 4 hr |
| Jun 26, 5:12 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Redwood, Renville, Yellow Medicine | 63 min |
| Jun 26, 5:45 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood, Renville, Yellow Medicine | 45 min |
| Jun 26, 5:47 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Renville | 58 min |
| Jun 26, 6:02 PM CDT | Areal Flood Advisory | MPX | Kandiyohi, Meeker, Redwood, Renville | 4 hr |
| Jun 26, 6:31 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Nicollet, Redwood, Renville | 59 min |
| Jun 26, 6:35 PM CDT | Special Weather Statement | MPX | McLeod | 55 min |
| Jun 26, 6:58 PM CDT | Areal Flood Advisory | MPX | Brown, McLeod, Meeker, Nicollet, Sibley | 6 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.